MathSciNet Relay Station
MathSciNet bibliographic data
MR2262735 14J30
Chen, Jungkai A.; Hacon, Christopher D. Pluricanonical systems on irregular 3-folds of general type. Math. Z. 255 (2007), no. 2, 343–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement